MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 1ML LS 200 S/C; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 1ML LS 200 S/C; PISTON SYRINGE
Catalog Number 309659
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 1ml ls 200 s/c had foreign matter.The following information was reported by the initial reporter: material # 309659 batch # 5078139 verbatim: rcc received a complaint via phone.Pir attached productcomplaint ref (b)(4).Lot: 5078139 issue: on the plunger looks like there is a substance smeared on the plunger area.No pt harm doe: 29may2025 qty affect 1 box sample yes kt requested.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4).Foreign matter.Twenty-three samples of 1 ml luer-slip syringes (part number 309659), batch 5078139, were received and evaluated.Fourteen samples were packaged in sealed pouches, each displaying the required product information on the top web, while the remaining nine samples were received loose.One syringe from the sealed packages was found to be free of defects and was deemed acceptable.The remaining twenty-two samples exhibited a brown, grease-like substance on the plunger rod.This condition is considered non-conforming per product specifications.The potential root cause of this foreign matter non-fluid path defect is associated with the assembly process.Furthermore, a device history record review was completed for provided lot number 5078139.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 1ML LS 200 S/C
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22311926
Report Number1213809-2025-00427
Device Sequence Number15652016
Product Code FMF
UDI-Device Identifier30382903096597
UDI-Public(01)30382903096597(11)250319(17)300228(10)5078139
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309659
Device Lot Number5078139
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown